# SDR 99ZZZX1024

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6704J
- Make and model: Beech C 23
- Aircraft serial: M2238
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 16913000516
- Condition: Cracked
- Location: Aileron
- Part time: 3,178 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND BRACKET CRACKED AT AILERON CONTROL ARM ATTACH POINT.
